# SDR SWIA201439482

- Difficulty date: September 21, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 29,270 hours, 17,636 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE HOUSING CHAFED FROM HANDLE BUMP PAD WORN THROUGH.    REPAIRED GALLEY SERVICE DOOR OUTER HANDLE HOUSING IAW AMM AND EA.
